# SDR ASOA2013091208989

- Difficulty date: August 16, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,305 hours, 31,785 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT RT WING WS 148.019, EXTENDING OUT FROM A FASTENER.  SUSPECTED CRACK IS LOCATED AFT OF THE AFT WING SPAR BESIDE THE PIE PANEL AND DIRECTLY BELOW THE FLAP FLEX SHAFT.  ITEM REQUIRES FURTHER INVESTIGATION.   REPAIRED IAW SRM 51-42-06, SRM 51-42-21, SRM 51-41-00, & SRM 51-41-04.  SDR CLOSED.
